# SDR SWIA2024F00561

- Difficulty date: May 22, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM STRINGER REPAIR AT STGR 19R FS661+16-FS661+32 DUE TO CORROSION.     (C-CHECK RO 7/9/2024)    PERFORMED STRINGER REPAIR AT STGR 19R FS661+16-FS661+32 REF CRJ900SRM 53-00-03-201-001-A02  DWG SH690-33101 REV. M AND DWG SH690-33133 REV A. COMPLIED WITH 51-900-1002-SKY.
